AIMS Mathematics, 2017, 2(1): 24-27. doi: 10.3934/Math.2017.1.24

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Monotone Dynamical Systems with Polyhedral Order Cones and Dense Periodic Points

Department of Mathematics, University of Wisconsin, Madison WI 53706, USA

Let $X\subset \mathbb{R}^{n}$ be a set whose interior is connected and dense in $X$, ordered by a closed convex cone $K\subset \mathbb{R}^{n}$ having nonempty interior. Let $T: X\approx X$ be an order-preserving homeomorphism. The following result is proved: Assume the set of periodic points of $T$ is dense in $X$, and  $K$ is a polyhedron.  Then $T$ is periodic. 
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved